# SDR DL72K990282

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-1 LETTER CHECK, .5 INCH VISIBLE CRACK ON AFT ENTRYWAY LT FRAME APPROX 6 INCHES BELOW UPPER STOP PAD.  REPAIRED PER SRM 53-10-9.
